Department of Mathematics, University of Isfahan

The Personal Homepage of Dr. Majid Fakhar

 


Home

Teaching

Education

Research

Publications

Activities

Students

Links

 


 Publications


Journals publications

Best Proximity Points and Fixed Points Results for Noncyclic and Cyclic Fisher Quasi-contractions. Numer. Func. Anal. Optim. 40 (2019), 603–619 (with Amini-Harasndi, A. Safari-Hafshejani).

Asymptotic fixed point theorem for set-valued mappings. J. Nonlinear Convex Anal. 19 (2018), no. 7, 1189–1198 (with Z. Soltani, J. Zafarani).

Approximate fixed points of α-nonexpansive mappings. J. Math. Anal. Appl. 467 (2018), no. 2, 1168–1173 (with A. Amini-Harandi, H.R. Hajisharifi).

Gelfand-Philips and L-limited properties of order P on Banach spaces. Nonlinear Stud. 25 (2018), no. 3, 689–700 (with A. Alikhani, J. Zafarani)

 The Bishop–Phelps-Bollob\'{a}s property for numerical radius of operators on $L_1(\mu)$. J. Math. Anal. Appl. 458 (2018), no. 2, 925-936 ( with Acosta, María D and Soleimani-Mourchehkhorti, Maryam)

, On nonsmooth robust multiobjective optimization under generalized convexity with applications to portfolio optimization, European Journal of Operational Research 265 (2018), no. 1, 39-48 (with M. R. Mahyarnia, J. Zafarani).
 
 Existence of best proximity points for set-valued cyclic Meir-Keeler contractions, Fixed Point Theory  19 (2018), 211-218 (with Z. Soltani and J. Zafarani).
 
 The Reich-Zaslavski property and fixed points of non-self multivalued mappings, J. Fixed Point Theory Appl. 20 (2018), no. 1 Art 36, 10 pp. ( with A. Amini-Harandi, M. Goli,  H. R. Hajisharifi).
 
 Some fixed point theorems for non-self mappings of contractive type with applications to endpoint theory, J. Fixed Point Theory Appl.  19 (2017), no. 4, 2349-2360 (with A. Amini-Harandi, M. Goli,  H. R. Hajisharifi).
 
 Embedding normed linear spaces into C(X),  Bull. Iranian Math. Soc. 43 (2017), no. 1, 131-135 (with M. R. Koushesh, M. Raoofi).
 
 P-property and best proximity pair theorems,  J. Nonlinear Convex Anal. 18 (2017), no. 3, 361-368 ( with A. Amini-Harandi , H. R. Hajisharifi).
 
 Some generalizations of the Weierstrass theorem. SIAM J. Optim. 26 (2016), no. 4, 2847-2862 (with A. Amini-Harandi , H. R. Hajisharifi).
 
 Weak fixed point property for nonexpansive mappings with respect to orbits in Banach spaces,  J. Fixed Point Theory Appl. 18 (2016), no. 3, 601-607. (with A. Amini-Harandi , H. R. Hajisharifi).
 
 Generalized vector quasiequilibrium problems and their well-posedness, J. Nonlinear Convex Anal. 17 (2016), no. 12, 2483-2500 (with M. Lotfipour, J. Zafarani).
 
 Fixed set theorems with application to the fixed point theory, Journal of Nonlinear and Convex Analysis, 17 (2016) 569-578 (with Z. Soltani, J. Zafarani).
 
 The Lefschetz fixed point theorem and its application to asymptotic fixed point theorem for set-valued mappings, J,  Fixed Point Theory Appl. 17 (2015) 287-300 (with Z. Soltani,
J. Zafarani).
 
 Ekeland's variational principle for set-valued maps with application to vector optimization in uniform spaces, Taiwanese journal of Mathematics, 18 (2014) 1999-2020 (with Q.H. Ansari, S. Eshghinezhad).
 
 Fixed sets and endpoints of set-valued asymptotic contractions in metric spaces, Miskolc Mathematical Notes, 15 (2014), 87-95 (with Z. Soltani, J. Zafarani).
 
 Fixed point theorems for multi-valued contractions in distance spaces, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 108 (2014) 721-732 (with A. Amini-Harandi, H. R. Hajisharifi, A. Petrusel).
 
 Some new results on fixed and best proximity points in preordered metric spaces, Fixed Point Theory Appl. 2013, 2013: 263, 15 pp. ( with A. Amini-Harandi , H. R. Hajisharifi, N. Hussain).
 
 Fixed point theorems for set-valued contractions, Rendiconti del Circolo Matematico di Palermo, 62 (2013), 367-377 (with A. Amini-Harandi, H. R. Hajisharifi).
 
 On the Brezis Nirenberg Stampacchia-type theorems and their applications, J. Glob. Optim, 55 (2013), 751-770 (with M. Lotfipour and J. Zafarani).
 
 Some generalizations of Ekelands variational principle with applications to fixed point theory, Mathematical and Computer Modeling, 57 (2013), 1250-1258 (with S. Eshghinezhad).
 
 Some asymptotic stationary point theorems in topological spaces, Topology and its Applications, 159 (2012), 3453-3460 (with Z. Soltani and J. Zafarani).
 
 Endpoints of set-valued asymptotic contractions in metric spaces, Appl. Math. Lett. 24 (2011), no. 4, 428-431.
 
 Vectorial form of Ekeland-type variational principle in locally convex spaces and its applications. Fixed Point Theory Appl. 2010, Art. ID 276294, 15 pp (with S. Eshghinezhad).
 
 Fixed point theory in cone metric spaces obtained via the scalar ization method, Comput. Math. Appl. 59 (2010), 3529-3534 (with A. Amini-Harandi).
 
 Fixed point theorems for generalized set-contraction maps and their applications, Nonlinear Anal. 72 (2010), 2891-2895 (with A. Amini-Harandi and J. Zafarani).
 
 On Generalized Variational Inequalities, J. Global. Optim. 43 (2009), 503-511 (with J. Zafarani).
 
 A new version of Fan's theorem and its applications, CUBO 10 (2008), 137-147 (with J. Zafarani).
 
 Generalized symmetric vector quasiequilibrium problems,  J. Optim Theory Appl. 136 (2008), 397-409 (with J. Zafarani).
 
 Generalized R-KKMtheorems and their applications, Taiwanese J. Math. 11 (2007), 95-105 (with J. Zafarani).
 
 Fixed point theorems for the class S-KKM mappings in abstract convex spaces, Nonlinear Anal. T. M. A. 66 2007,14-21 (with A. Amini-Harandi and J. Zafarani).
 
 KKM mappings in metric spaces, Nonlinear Anal. T. M. A. 60 (2005), 1045-1052 (with A. Amini and J. Zafarani).
 
 Equilibrium problems in the quasimonotone case, J. Optim. Theory and Appl. 126 (2005), 125-136 (with J. Zafarani).
 
 Generalized Vector Equilibrium problems for pseudomonotone multi-valued bifunctions, J. Optim. Theory and Appl. 126 (2005), 109-124 (with J. Zafarani).
 
 Fixed points theorems and quasi-variational inequalities in G-convex spaces, Bull. Soc. Math. Belg. 12 (2005), 235-247 (with J. Zafarani).
 
 Equilibrium problems for quasimonotone and pseudomonotone bifunctions, J. Optim. Theory and Appl. 123 (2004), 349-364 (with J. Zafarani).
 
 KKM theorem with applications to lower and upper bounds equilibrium problem in G-convex spaces, Int. J. Math. Math. Sci. (2003), no. 51, 3267-3276. (with J. Zafarani).
 

 


Conferences publications

 Some fixed point theorems for set-valued mappings in Banach spaces, The 11th International Conference on Fixed point theory and its Applications, Galatasaray University, Istanbul, Turkey, (2015).
 
 Fixed point theorems  in abstract convex spaces,  The 8th Conference on Fixed point theory and its  Applications, Chiang Mai Thailand,  (2007).
 
 Generalized R-KKM theorems and their applications,  The International Conference  on Nonlinear Programming with Applications,  Fudan Univ, Shanghai China(2006).
 
 Equilibrium in the quasimonotone case,  8th International Symposium on generalized convexity and generalized monotonicity, Varese Italy, (2005).
 
 Minimax inequality of Ky Fan, 35th Annual Iranian Mathematics Confarance  Ahvaz (2005).

 Matching and fixed point theorems in L-convex spaces,  13th Seminar on Analysis and its applications Isfahan, 53-60 (2003) (withJ. Zafarani).